skin-hair-icon
Hormonal acne due to masturbation
I am 18 and I get cystic acne after I masturbate.. I know many people say it's a myth but I'm sure that something is wrong with me .. my face gets irritated oily and I develop cystic acne ... also my scalp gets oily and I get dandruff.. I never had acne till 15 when I started masturbating I got loads of acne that has left scars over the years.. I stopped I took accutane and skin healed but then I again started masturbating and i again started getting cystic acne.. if I don't do it for 2 weeks then my skin gets better and heals.. now I fear masturbating .. plz help 🙏 and suggest some medication to stop this hormonal acne .!!
51 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

No...Acne or  pimples... Due to hormonal changes..Oily skin causes it...Common in adolescent age...May occur in adults also.. Food like Oily foods, ice cream, chocolate and sweets increase it.. Treatment depends on the grade of pimples or acne..So, please  send photos by direct online consultation as it's a must to see which grade of pimples or acne for accurate diagnosis and treatment.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.